Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have clear vaginal discharge with blood clots and severe back cramps. Is it normal while suffering from PCOS ?

hi i am having clear fluid leaking from my vagina there are a a few verry small blood clotts but i am cramping terribly with back cramps which i have never had before... it baisically feels and looks like i urinated on myself...i have pcos so i dont have reguar menses but i have had spotting of what looks like a brick red/brown color for the past 5 months any idea what this could be?
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
What was your expected date? The abdominal cramping with spotting with overdue periods might be due to ectopic pregnancy.First of all do a home pregnancy test using pregcard. Then go for an ultrasound scan to know the exact problem you are having.
Dr. Rakhi Tayal
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor